Tentative Schedule for the Symposium

Time	Activity	Speaker/Organizer	Remarks
9:30-10:00	Tea time with the Vice-President		
10:30-noon	Welcoming and opening speeches + Introduction of the department		Introduction of the dept. by Sang-Hun Le e and congratulatory speeches from VIPs
Noon-1:15pm	Luncheon w/t student applicants		Pre-registered students only
1:15-1:20pm	Overview of the symposium	Inah Lee (U of Iowa)	Procedural overview of the afternoon sy mposium
1:20-2:20pm (1hr)	Session 1: Cognition & Perception -How does the brain "see" the world?	Sang-Hun Lee (SNU)	Before each speaker's talk, the speaker is introduce d very briefly (~1 min) to the audience by the sessio n organizer + Q&A for a few min after each talk (ac tual talk = 10 min)
1:20-1:35pm	BCS Speaker 1	Sang-Hun Lee (SNU)	ТВА
1:35-1:50pm	BCS Speaker 2	Randolph Blake (Vanderbilt Univ.)	ТВА
1:50-2:05pm	BCS Speaker 3	Marcus Kaiser (Newcastle Univ.)	ТВА
2:05-2:20pm	Guest Speaker 1	Seong-Gi Kim (U of Pittsburgh)	ТВА
2:20-2:40pm	Coffee break (20 min)		
2:40-4:10pm (1.5hr)	Session 2 : Learning & Memory - How does the bra in learn to remember?	Bong-Kiun Kaang (SNU)	Before each speaker's talk, the speaker is introduce d very briefly (~1 min) to the audience by the sessio n organizer + Q&A for a few min after each talk (ac tual talk = 10 min)
2:40-2:55pm	BCS Speaker 4	Bong-Kiun Kaang (SNU)	ТВА
2:55-3:10pm	BCS Speaker 5	Graham Collingridge (U of Britstol)	ТВА
3:10-3:25pm	BCS Speaker 6	Inah Lee (U of Iowa)	ТВА
3:25-3:40pm	BCS Speaker 7	Min Zhuo (U of Toronto)	ТВА
3:40-3:55pm	BCS Speaker 8	Sang Jeong Kim (SNU)	ТВА
3:55-4:10pm	Guest Speaker 2	Kei Cho (U of Britstol)	тва
4:10-4:40pm	Coffee break (30 min)		
4:40-5:40pm	Session 3: Clinical Neuroscience & Neuroimaging - How do we "see" the brain in action an d when it goes awry?	Jae Sung Lee (SNU)	Before each speaker's talk, the speaker is introduce d very briefly (~1 min) to the audience by the sessio n organizer + Q&A for a few min after each talk (ac tual talk = 10 min)
4:40-4:55pm	BCS Speaker 9	Jae Sung Lee (SNU)	тва
	BCS Speaker 10		ТВА
5:10-5:25pm	BCS Speaker 11	Moo K. Chung (U of Wisconsin-Madi son)	ТВА
5:25-5:40pm	Closing speech	Sebastian Seung (MIT)	ТВА
6:00pm -	Banquet		